# SDR 97FDEA00109

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1068 006, LOWER FWD CARGO LEVELING COMPOUND IS RAISING UP O/B SIDE OF STR 27R STA 520 TO 540.  CORROSION FOUND UNDER LEVELING COMPOUND.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 53-30-3.
